L-functions on GSp2 × Gl2 of mixed weights


Böcherer, Siegfried ; Heim, Bernhard E.


DOI: https://doi.org/10.1007/s002090000121
URL: https://link.springer.com/article/10.1007/s0020900...
Additional URL: https://www.researchgate.net/publication/22567597
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Mathematische Zeitschrift
Volume: 235
Issue number: 1
Page range: 11-51
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0025-5874 , 1432-1823
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Böcherer, Siegfried ; Heim, Bernhard E. (2000) L-functions on GSp2 × Gl2 of mixed weights. Mathematische Zeitschrift Berlin [u.a.] 235 1 11-51 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item